# SDR DXTA2020072703901

- Difficulty date: July 25, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 12,582 hours, 9,641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE  IS VERY HARD TO OPEN AND CLOSE.   PERFORMED OPERATION OF THE MAIN CABIN DOOR HANDLE AND VERIFIED IT IS VERY HARD TO OPEN AND CLOSE. INSPECTED MAIN DOOR HANDLE FROM THE INSIDE AND OUTSIDE FOR DAMAGE. NO DAMAGE FOUND. REMOVED MAIN CABIN DOOR TOP FOLDING STEPS. REMOVED MAIN CABIN DOOR FIX STEPS ASSEMBLY. INSPECTED MAIN CABIN DOOR HANDLE AND LINAGES. CLEANED AND LUBED DOOR HANDLE AND LINKAGES. INSPECTED ALL MAIN CABIN DOOR GUIDE BLOCKS, LATCHING PINS AND PIN SOCKETS. PERFORMED ADJUSTMENT OF THE FWD MIDDLE AND AFT MIDDLE PIC SOCKETS SEVERAL TIMES. REINSTALLED MAIN CABIN DOOR FIX STEPS ASSEMBLY AND TOP FOLDING STEPS. ALL WORK PERFORMED IAW CE-560XLS MM 52-10-01.
